# SDR CALA2017121804509

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: M2 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE EMERGENCY LIGHTS CONDITION IN THE M2 GALLEY, FIND ALL LATERAL EMERGENCY LIGHT BODIES BROKEN. THE LIGHTS WERE REPLACED. TEST PERFORMED AND FOUND NORMAL IAW AMM 33-51-05-960-802 REV.81.
